Regularity of the free boundary in the one-phase Stefan problem: a recent approach

Authors

  • Nicolò Forcillo Dipartimento di Matematica, Alma Mater Studiorum Universit`a di Bologna

DOI:

https://doi.org/10.6092/issn.2240-2829/14189

Keywords:

Free boundary problems, one-phase Stefan problem, free boundary regularity, improvement of flatness

Abstract

In this note, we discuss about the regularity of the free boundary for the solutions of the one-phase Stefan problem. We start by recalling the classical results achieved by I. Athanasopoulos, L. Caffarelli, and S. Salsa in the more general setting of the two-phase Stefan problem. Next, we focus on some recent achievements on the subject, obtained with Daniela De Silva and Ovidiu Savin starting from the techniques already known for one-phase problems governed by elliptic operators.

Downloads

Published

2022-01-17

How to Cite

Forcillo, N. (2021). Regularity of the free boundary in the one-phase Stefan problem: a recent approach. Bruno Pini Mathematical Analysis Seminar, 12(1), 122–140. https://doi.org/10.6092/issn.2240-2829/14189

Issue

Section

Articles